RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 51, Issue 6  


Equivariant complex extensions of homogeneous spaces
D. N. Akhiezer
3
Fiber $Z$-sets and fiber rejection homeomorphisms
T. O. Banakh
10
Scalar differential invariants and characteristic classes of homogeneous geometrical structures
A. M. Verbovetsky, A. M. Vinogradov, D. M. Gessler
15
Uniqueness theorems for multiple lacunary trigonometric series
V. V. Volchkov
27
On a density theorem
S. A. Gritsenko
32
On the exact value of a complete trigonometric sum with an exponential function
G. I. Gusev
41
Algebraic independence of values of a subclass of entire functions
V. A. Kulagin
46
Stepanov method of the estimation of the number of roots of some equations
D. A. Mit'kin
52
Minimal quasivarieties of endographs
S. V. Sizyi
59
The order of growth of quadratic partial sums of a double Fourier series
M. A. Skopina
69
The Cauchy problem for a hyperbolic Monge–Ampére equation
D. V. Tunitsky
80
Hilbert supports of Wiener measure
A. V. Uglanov
91
Subsystems of the Haar system in spaces $E_{\varphi}$ with $\varliminf_{t\to\infty}\dfrac{\varphi(t)}{t}=0$
V. I. Filippov
97
Solvability and spectrum of the third boundary problem for an elliptic differential-difference equation
E. L. Tsvetkov
107
Weighing of derivatives
N. A. Shananin
115
Widths of classes of convolutions with Poisson kernel
V. T. Shevaldin
126

Brief Communications
Calculation of the coefficients of expansions in derivative chains of a spectral problem
A. M. Akhtyamov
137
Certain applications of a one-dimensional weighted lattice
E. V. Vakhitova
139
Attractors of nonautonomous dynamical systems and an estimation of their dimension
M. I. Vishik, V. V. Chepyzhov
141
Problem of the reversal of a wave for the model equation $r_t+rr_X-\dfrac{ih}{2}r_{XX}=0$
S. Yu. Dobrokhotov, V. P. Maslov, V. B. Tsvetkov
143

Letter to editor
Letter to editor
N. V. Grigorenko
155
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019